# SDR UPS09854297

- Difficulty date: December 15, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4641324U501
- Part serial: TAG00978324
- Condition: Cracked
- Location: Bs 1690 L26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SP WHILE WORKING REPAIR SEQ: NR 803-F1-126 FOUND CRACK FITTING AT STA. 1690- L26L.  REMOVED AND INSTALLED REPAIR FITTING IAW SRM 51-1-20D, 51-1-24,51-1-8.
